CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yildiz-B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2009 | 2007
Number of items: 2.

2009

Yildiz, Bahattin (2009) A Combinatorial construction of the Gray map over Galois rings. Discrete Mathematics, 309 (10). pp. 3408-3412. ISSN 0012-365X. https://resolver.caltech.edu/CaltechAUTHORS:20090909-075300752

2007

Yildiz, Bahattin (2007) Weights modulo p^e of linear codes over rings. Designs, Codes and Cryptography, 43 (2-3). pp. 147-165. ISSN 0925-1022. https://resolver.caltech.edu/CaltechAUTHORS:20200323-144037642

This list was generated on Sun Aug 9 23:43:49 2020 PDT.